Accéder directement au contenu Accéder directement à la navigation
Article dans une revue

An inverse problem involving two coefficients in a nonlinear reaction-diffusion equation

Abstract : This Note deals with a uniqueness and stability result for a nonlinear reaction-diffusion equation with heterogeneous coefficients, which arises as a model of population dynamics in heterogeneous environments. We obtain a Lipschitz stability inequality which implies that two non-constant coefficients of the equation, which can be respectively interpreted as intrinsic growth rate and intraspecific competition coefficients, are uniquely determined by the knowledge of the solution on the whole domain at two times t(0) and t(1) and on a subdomain during a time interval which contains to and t(1). This inequality can be used to reconstruct the coefficients of the equation using only partial measurements of its solution. (C) 2012 Academie des sciences. Published by Elsevier Masson SAS. All rights reserved.
Type de document :
Article dans une revue
Liste complète des métadonnées

https://hal.inrae.fr/hal-02651929
Déposant : Migration Prodinra <>
Soumis le : vendredi 29 mai 2020 - 17:55:39
Dernière modification le : vendredi 12 juin 2020 - 10:43:26

Lien texte intégral

Identifiants

Collections

Citation

Michel Cristofol, Lionel Rogues. An inverse problem involving two coefficients in a nonlinear reaction-diffusion equation. Comptes Rendus Mathématique, Elsevier Masson, 2012, 350 (9-10), pp.469-473. ⟨10.1016/j.crma.2012.04.019⟩. ⟨hal-02651929⟩

Partager

Métriques

Consultations de la notice

22